Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



A limit theorem for non-Markovian multi-channel networks under heavy traffic conditions

Author: H. V. Livinska
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 93 (2015).
Journal: Theor. Probability and Math. Statist. 93 (2016), 113-122
MSC (2010): Primary 60K25, 90B15
Published electronically: February 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Open multi-channel stochastic networks are considered in the paper. The inputs are assumed to be non-homogeneous Poisson flows whose rates depend on time. Service times are random variables whose distribution functions are of the GI-type. A limit theorem for the service process is proved for such a network under heavy traffic conditions. Characteristics of the limit Gaussian process are expressed in an explicit form in terms of the network parameters.

References [Enhancements On Off] (What's this?)

  • 1. V. V. Anisimov and E. A. Lebedev, Stochastic Queueing Networks. Markov Models, ``Lybid'', Kiev, 1992. (Russian)
  • 2. A. Yu. Veretennikov and O. M. Kulik, Diffusion approximation of systems with weakly ergodic Markov perturbations. I, Teor. Ĭmovir. Mat. Stat. 87 (2012), 12-27; English transl. in Theory Probab. Math. Statist. 87 (2013), 13-29. MR 3241443
  • 3. Ĭ. I. Gihman and A. V. Skorohod, The Theory of Stochastic Processes, vol. 1, ``Nauka'', Moscow, 1971; English transl., Springer-Verlag, New York-Heidelberg, 1974.
  • 4. E. A. Lebedev, A limit theorem for stochastic networks and its applications, Teor. Ĭmovir. Mat. Stat. 68 (2003), 81-92; English transl. in Theory Probab. Math. Statist. 68 (2004), 74-85. MR 2000397
  • 5. A. V. Livinskaya and E. A. Lebedev, Limit theorem for multi-channel networks in heavy traffic, Kibernet. Sistem. Anal. (2012), no. 6, 106-113; English transl. in Cybernet. Systems Anal. 48 (2012), no. 6, 899-905. MR 3228375
  • 6. G. V. Livins'ka, Approximation Gaussian process for networks of type $ [M_t\vert M\vert\infty ]^r $ and its properties, Visnyk Kyiv Univ. Cibernet. (2012), no. 12, 32-37. (Ukrainian)
  • 7. V. V. Anisimov, Switching Processes in Queueing Models, ISTE, London; John Wiley & Sons, Inc., Hoboken, NJ, 2008. MR 2437051
  • 8. E. Lebedev and G. Livinska, Gaussian approximation of multi-channel networks in heavy traffic, Comm. Comp. Information Sci. (2013), no. 356, 122-130.
  • 9. H. V. Livinska and E. O. Lebedev, Conditions of Gaussian non-Markov approximation for multi-channel networks, Proc. 29th European Conf. Modelling and Simulation ECMS-2015, Albena (Varna), Bulgaria, 2015, pp. 642-649.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60K25, 90B15

Retrieve articles in all journals with MSC (2010): 60K25, 90B15

Additional Information

H. V. Livinska
Affiliation: Department of Applied Statistics, Faculty for Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue, 4D, Kyiv 03127, Ukraine

Keywords: Multi-channel queueing networks, diffusion approximation, heavy traffic regime
Received by editor(s): June 16, 2015
Published electronically: February 7, 2017
Additional Notes: This paper was prepared following the talk at the International conference “Probability, Reliability and Stochastic Optimization (PRESTO-2015)” held in Kyiv, Ukraine, April 7–10, 2015
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society